Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inner factors and Blaschke products


Author: Norman Rushfield
Journal: Proc. Amer. Math. Soc. 17 (1966), 572-579
MSC: Primary 47.35
DOI: https://doi.org/10.1090/S0002-9939-1966-0192354-9
MathSciNet review: 0192354
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 0027954 (10:381e)
  • [2] P. R. Halmos, Shifts on Hilbert space, J. Reine Angew. Math. 208 (1961-1962), 102-112. MR 0152896 (27:2868)
  • [3] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-202. MR 0097688 (20:4155)
  • [4] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [5] P. D. Lax, Translation invariant spaces, Acta Math. 101 (1959), 163-178. MR 0105620 (21:4359)
  • [6] -, Translation invariant spaces, Proc. Internat. Sympos. on Linear Spaces (Jerusalem, 1960), Jerusalem Acad. Press, Jerusalem; Pergamon, Oxford, 1961, pp. 299-306. MR 0140931 (25:4345)
  • [7] V. B. Potapov, The multiplicative structure of $ J$-contractive matrix functions, Amer. Math. Soc. Transl. (2) 15 (1960), 131-244. MR 0114915 (22:5733)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35

Retrieve articles in all journals with MSC: 47.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192354-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society